MAUDE Adverse Event Report: JOERNS HEALTHCARE DERMAFLOAT LAL; PATIENT AIR MATTRESS

JOERNS HEALTHCARE DERMAFLOAT LAL; PATIENT AIR MATTRESS
Model Number DFLAL-3680-M
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that per wife, pt fell off the slippery, hard dflal mattress and was not hurt or need medical attention but only requested for the dflal to be picked up.Pu order (b)(4).Mattress sn: (b)(6).Cu sn: (b)(6).Complaint # (b)(4) and ra # 84096656 were entered into our system to have the products returned for investigation.As of this writing, the products have not been returned.
 
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare , its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
DERMAFLOAT LAL
Common Device Name
PATIENT AIR MATTRESS
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bay
2100 design road
arlington, TX 76014
8008260270
MDR Report Key21329714
Report Number3009402404-2025-00001
Device Sequence Number8696703
Product Code FNM
UDI-Device Identifier00857268006103
UDI-Public00857268006103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDFLAL-3680-M
Device Catalogue NumberDFLAL-3680-M
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale